# SDR YENA20130619130

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 47,531 hours, 17,341 cycles
- System (JASC): 2330 · Entertainment System
- Part: Relay
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT RETURN TO DEPARTURE DUE TO RT SIDE TV`S BEING POWERED WITH THE SYSTEM IN THE DEACTIVATED POSITION.  CREW STATED ALL CORRECT BREAKERS WERE PULLED.  R & R 92MH RELAY IN 2000VU REF AWM 23-39-01 AND ESPM 20-46-50. ALL LIVE TV POWER SUPPLY AND CONTROL SYSTEMS CHECK OK.
